Some elementary generalizations of linear elliptic boundary value problems
Doklady Akademii Nauk, Tome 185 (1969) no. 4, pp. 739-740
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_185_4_a1,
author = {A. V. Bitsadze and A. A. Samarskii},
title = {Some elementary generalizations of linear elliptic boundary value problems},
journal = {Doklady Akademii Nauk},
pages = {739--740},
year = {1969},
volume = {185},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_185_4_a1/}
}
A. V. Bitsadze; A. A. Samarskii. Some elementary generalizations of linear elliptic boundary value problems. Doklady Akademii Nauk, Tome 185 (1969) no. 4, pp. 739-740. http://geodesic.mathdoc.fr/item/DAN_1969_185_4_a1/